Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 18 of 22 found articles
 
 
  Survival after Stereotactic Radiosurgery for Recurrent Glioblastoma Multiforme
 
 
Title: Survival after Stereotactic Radiosurgery for Recurrent Glioblastoma Multiforme
Author: Park, Janelle L.
Suh, John H.
Barnett, Gene H.
Reddy, Chandana A.
Peereboom, David M.
Stevens, Glen H. J.
Cohen, Bruce H.
Appeared in: Journal of radiosurgery
Paging: Volume 3 (2000) nr. 4 pages 169-175
Year: 2000
Contents:
Publisher: Kluwer Academic Publishers-Plenum Publishers, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 18 of 22 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands